A 15-year-old boy in Sonoma County, California, died tragically just two days after receiving his second dose of the Pfizer COVID-19 vaccine.
The boy, who was otherwise healthy, was found unresponsive in his bedroom when his mother checked on him after he failed to wake up at the expected time. According to a Death Investigation Synopsis Report from the Sonoma County Sheriff’s Office, he was pronounced dead at the scene and registered for a post-mortem examination from a forensic pathologist.
The report may not have outright stated the vaccine caused his death, but it was strongly implied. It said: “After extensive research, additional testing, and collaboration with numerous other entities, the cause of death was determined to be: “STRESS CARDIOMYOPATHY WITH PERIVASCULAR CORONARY ARTERY INFLAMMATION (hours to day), due to, UNKNOWN ETIOLOGY IN SETTING OF RECENT PFIZER-BIONTECH COVID-19 VACCINATION (days).” The report added that no other significant conditions contributed to his death.
The report went on to say: “Since the etiology of the stress cardiomyopathy with perivascular coronary artery inflammation was unknown but was in the setting of a recent Pfizer-Biontech Covid-19 vaccination, I mannered this death as “UNDETERMINED”, which was consistent with the circumstances and cause.”
Stress cardiomyopathy occurs when the heart muscle is quickly weakened by a sudden and acute stress, which may be physical or emotional. This causes a massive adrenaline flow that narrows the arteries supplying blood to the heart or binds to the heart cells directly, causing them to take up calcium dangerously.
In another incident, a 13-year-old Michigan boy, Jacob Clynick, died just three days after getting his second dose of the vaccine. He complained of a headache, fever and stomachache the day before but it did not seem severe enough to get medical help; he died some time after going to bed that evening. The boy, who had just finished eighth grade, was very healthy and is being remembered for his kind spirit and love of camping.
Other vaccines aren’t faring much better in young people. An 18-year-old Nevada girl had to undergo three surgeries to remove blood clots that had formed inside her brain following the Johnson Johnson vaccine, while a 17-year-old Utah boy was found to have two blood clots inside of his brain and one outside of it from the jab.
Teenage boys have greater risk of vaccine-related heart issues
The CDC has instructed people to be vigilant for symptoms such as chest pain, shortness of breath and the feeling of a pounding or fluttering heart after vaccination.
An advisory group for the Centers for Disease Control and Prevention warned of a “likely link” between heart inflammation in adolescents and the Pfizer and Moderna vaccines. Myocarditis and pericarditis have also been seen in vaccinated adults, although it is notably higher in young males following the second dose. The CDC has been made aware of more than 1,000 cases of heart inflammation.
A study posted on medRxiv carried out by researchers from the University of California found that teenage boys have a six times higher chance of suffering from heart problems caused by COVID-19 vaccines than being hospitalized due to COVID-19. This conclusion was reached after comparing the rates of heart inflammation among people aged 12 to 17 with COVID-19 hospitalization rates in the same age group.
Sweden and Denmark recently paused the use of the Moderna COVID-19 vaccine in younger people because of the rise in heart inflammation, but other countries are pressing forward with their push to have children vaccinated despite the risks. Children are dying, but U.S. and EU regulators continue to insist that the benefits of the Pfizer and Moderna shots in preventing severe COVID-19 outweigh the risks.
Sources for this article include:
Source material can be found at this site.